# SDR USAA2009092992661

- Difficulty date: September 25, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 64,028 hours, 28,582 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE174004
- Part serial: 889
- Condition: Low Pressure
- Location: Service Door
- Part time: 32,314 hours, 13,320 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 612 - ATL - EMERGENCY EGRESS SYSTEM - RIGHT FORWARD SERVICE DOOR ASSIST BOTTLE LOW.  MAINTENANCE SERVICED RIGHT FORWARD DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00.
